Lyapunov-Based Sufficient Conditions for Nonlinear Impulsive Systems

Abstract:

Article Preview

This paper focuses on the stability analysis and invariant set stability theorems for nonlinear impulsive systems. A set of Lyapunov-based sufficient conditions are established for these convergent properties. These results do not require the Lyapunov function to be positive definite. Inequalities relating the righthandside of the differential equation and the Lyapunov function derivative are involved for these results. These inequalities make it possible to deduce properties of the functions and thus leads to sufficient conditions for convergence and stability.

Info:

Periodical:

Advanced Materials Research (Volumes 219-220)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

508-512

DOI:

10.4028/www.scientific.net/AMR.219-220.508

Citation:

Y. L. Gao and X. W. Mu, "Lyapunov-Based Sufficient Conditions for Nonlinear Impulsive Systems", Advanced Materials Research, Vols. 219-220, pp. 508-512, 2011

Online since:

March 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.